On the interval number of special graphs

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00307641
Contributor : Léa Sylvanie Elion Kivolola <>
Submitted on : Tuesday, July 29, 2008 - 12:11:52 PM
Last modification on : Thursday, January 11, 2018 - 6:20:15 AM

Identifiers

  • HAL Id : hal-00307641, version 1

Collections

Citation

József Balogh, Pascal Ochem, András Pluhár. On the interval number of special graphs. Journal of Graph Theory, Wiley, 2004, 46 (4), pp.241-253. ⟨hal-00307641⟩

Share

Metrics

Record views

76